Sinus thrombosis or Migrane(migraine) ? (MRV attached)
Hi, I got MRV done and have 2 doctors having different opinions, One is saying its thrombosis in sigmoid sinus and need proper treatment with herapin and warfarin(and wants to test for thrombophilia).
The other doctor says, he wants to start medication assuming its migrane (migraine) and abnormality in MRV is not very clear to him.
Please help me.
How are you? Were you able to have the test for thrombophilia? What other symptoms were present? Was there an ear problem at that time? Thrombophilia, a condition where the blood has an increased tendency to form clots, can cause problems such as deep vein thrombosis (DVT) or pulmonary embolus (PE). Although many forms are mild, treatment can successfully prevent complications such as pulmonary embolus, stroke, heart attack or a blood clot in the brain or abdomen. Results of the MRV is not quite clear. Referral to other specialists may help in determining the definite diagnosis especially if initial evaluation of several doctors are inconclusive. Take care and do keep us posted.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.